Journal article icon

Journal article

Communities in networks

Actions


Authors


Porter, MA More by this author
Onnela, J-P More by this author
Journal:
Notices of the American Mathematical Society
Volume:
56
Issue:
9
Pages:
1082-1097
Publication date:
2009-10-05
EISSN:
1088-9477
ISSN:
0002-9920
URN:
uuid:ce6c6a4b-5e8d-4f00-a370-0e9ae42ab7d3
Source identifiers:
149188
Local pid:
pubs:149188
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP